Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Topological Schur lemma and related results


Authors: Theodore Chang and Tor Skjelbred
Journal: Bull. Amer. Math. Soc. 79 (1973), 1036-1038
MSC (1970): Primary 55C20, 57E10, 57E25; Secondary 55C35
DOI: https://doi.org/10.1090/S0002-9904-1973-13320-8
MathSciNet review: 0334263
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Chang and T. Skjelbred, The topological Schur lemma and related results, Ann. of Math. (to appear). MR 334263
  • 2. D. Golber, Torus actions on a product of two odd spheres, Topology 10 (1971), 313-326. MR 44 #1024. MR 283794
  • 3. Wu-yi Hsiang, On some fundamental theorems in cohomology theory of topological transformation groups, Taita J. Math. 2 (1970), 66-87. MR 309137
  • 4. Wu-yi Hsiang and J. C. Su, On the geometric weights system of topological actions on cohomology quaternionic projective spaces, Taipei-Berkeley-Amherst (mimeographed).
  • 5. T. Skjelbred, Thesis, University of California, Berkeley, Calif., 1972.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55C20, 57E10, 57E25, 55C35

Retrieve articles in all journals with MSC (1970): 55C20, 57E10, 57E25, 55C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13320-8

American Mathematical Society